# SDR HALA2011010500008

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 34,296 hours, 6,491 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND APU OIL LEVEL LOW AT ".50" ON ETOPS CK.  FOUND APU LOW OIL LEVEL SW BASE O-RING LEAKING ENG OIL. REPLACED O-RING OPS & LEAK CK GOOD. SERVICED APU OIL, CAP SECURE. SECURED APU ACCESS DOORS. OK FOR SVC.
